# SDR COMA0760266

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 31,255 hours, 28,774 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 01320H3404
- Condition: Failed
- Location: Cockpit
- Part time: 13,040 hours, 11,056 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5091 - CAPTAIN'S SIDE WINDOW CRACKED AND SHATTERED OUTER LAYER IN FLIGHT AT FL320.  AIRCRAFT LANDED SAFELY IN CVG.  REMOVED AND REPLACED CAPTAIN'S SIDE WINDOW.
